# SDR CA960402101

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Plug
- Part number: FRF61651P
- Condition: Dirty
- Location: Apu Fire Warn
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

(CAN)APU FIRE WARNING ON ON GROUND JUST PRIOR TO TAKEOFF. APU HAD BEEN SHUT DOWN FOR 5 MINUTES. APU FIRE HANDLE PULLED STILL INDICATING FIRE FOR SOME MINUTES. VISUAL CHECK INDICATED NO EVIDENCE OF FIRE. FO UND EXHAUST FIRE DETECTOR PLUG CONTAMINATED BY CARBON AND FLUIDS. CLEANED.
